# SDR 2007UALA02718

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 66,500 hours, 10,926 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AISLE LIGHT AT SEAT 1B END CAP IS COMING OFF.   [08-14-07]   SHORT EEL STRIP IN FRONT OF END CAP HAS BROKEN END PINS AND DOES NOT ILLUMINATE.  REPLACED EEL STRIP.  AIRPLANE OK FOR SERVICE.
